# SDR HALA2010051100211

- Difficulty date: May 11, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 71,663 hours, 31,770 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 7351
- Part serial: DL17
- Condition: Broken
- Location: Nr 2 Engine
- Part time: 10,417 hours, 2,361 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - DURING A CHECK FOUND UPPER AFT FIRE DETECTOR LOOP ON NR 2 ENG, SUPPORT TUBE BROKEN.  REMOVED AND REPLACED UPPER AFT FIRE DETECTION LOOP ON NR 2 ENG, PER AMM 26-11-02-024-001-002 AND AMM 26-11-02-424-009-002.  CHECKS OK.
